# SDR FDEA201412114108

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 98,365 hours, 32,014 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SMELLED LIKE SOMEONE HAD BEEN SMOKING IN THE ACFT FROM PREFLIGHT THROUGH POST FLIGHT.  RAN NR 1 ENGINE.  OPERATED NR 1, 2 & 3 AIR CONDITIONING UNITS.  NO ABNORMAL ODOR OF SMOKE WAS NOTED.
